# SDR REXA2025042300484

- Difficulty date: April 11, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 35,773 hours, 25,173 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034094JP1
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 280 L/H CROSSBEAM TO HAVE SPOTS OF CORROSION BETWEEN BL 0 AND LBL 12.   INSTALLED L/H FS 280 CROSSBEAM IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, SRM 51-42-21-001-001-A01, SRM 51-42-22-001-001-A01. REF. CRJ 900 SRM 53-11-10-201-004-A01 FOR ALTERNAT FASTENERS.
